I have a ongoing pain issue. L4 L5 is messed up. I have been seeing a pain md off and on since May. I have taken Darvacet (2 pills at bed time) and a few Percs at bed time insted of the Darv since i am almost out of the Darvs till my appointment on Wed. IS this something to worry about? Drug testing has never been done at the small clinic but always a possible. I have a script for these. My pain is at night when i am in bed. The Darvs really help me sleep. The last few days i have gotten a rash and itching feeling since i have taken the Percs so i think i am allergic to them.
Aug 19, '06
I'm sorry you're having such a rough time.
However, a nursing message board is not the place for medical or legal advice, as it is beyond our scope of practice as nurses to offer it. Please see your physician as soon as possible; only he or she can give you the help you need in order to resolve these issues.